The Michigan Mathematical Journal

Some invariants of $p$-groups.

R. A. Beaumont and R. S. Pierce

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 137-149.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999085

Digital Object Identifier
doi:10.1307/mmj/1028999085

Mathematical Reviews number (MathSciNet)
MR0180601

Zentralblatt MATH identifier
0126.26903

Subjects
Primary: 20.30

Citation

Beaumont, R. A.; Pierce, R. S. Some invariants of $p$-groups. Michigan Math. J. 11 (1964), no. 2, 137--149. doi:10.1307/mmj/1028999085. https://projecteuclid.org/euclid.mmj/1028999085


Export citation